# SDR HEEA2012021033118

- Difficulty date: February 10, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N412SM
- Make and model: Bell 412EP
- Aircraft serial: 36213
- Aircraft time: 6,733 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rivnut
- Condition: Misinstalled
- Location: Tailboom
- Component: Tailboom
- Component part number: 212030100203A
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT RIV-NUTS WERE FOUND TO BE INSTALLED IN THE LT UPPER TAILBOOM SKIN.
